# SDR SWIA202159184

- Difficulty date: June 14, 2021
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N162SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000576
- Aircraft time: 13,408 hours, 7,483 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Frms 18-19
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SILL HAS CORROSION RIGHT SIDE BETWEEN FRAME 18/19       (C-CHECK RO 6/28/2021)    REMOVED AND REPLACED RH SILL BETWEEN FRAME 18-19 PER SRM 51-40-08 APLLIED TOP COAT PER SRM 51-23-06
